1 week ago, I had a robotic laparscopic hysterectomy. 3 days after the surgery, which thankfully all was ok except for having very low blood pressure at the hospital (74/42), my face felt flushed and my husband told me my face was red. I had a low grade fever (99.8) and then on the 4th day, I developed a rash on my back which itched like crazy. Long story short, it now covers my entire back. Last night I goe my first one on my stomach and it itched so much but I looked at it in the light and it looked like a tiny blister. When I scrached it, the little blister broke and a liquid came out. Now I have it all over my upper stomach, under my breasts, I now got it on my right leg. I already had the measles. My dermatologist (who is also a personal friend) prescribed Triamcinolone and Clobetasol creams and Cetirizine 10 mg tablets. My surgeon called and he wants to see me tomorrow. I'm just wondering if anyone has any idea of what this could be. Shingles hurts and looks different (my mom had it, I remember what it looks like) and this really looks like measles. It's still spreading, I now feel some coming out on my arms. Any suggestions as to what this might be and how I can treat it if these creams don't help? I just started applying them today but something is definitely going on in my body.
Went to surgeon, as it turns out, they had given me Keflex in my IV after the surgery and I once had the same reaction to the Keflex but I thought b/c I had bought in Mexico. So all is well and now I'm allergic to yet another drug. Great.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.